# SDR AALA202308285808

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 31,516 hours, 3,632 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M8137
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 31,706 hours, 3,729 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE PRESSURE OUT OF LIMIT. REMOVE AND REPLACED L1 DOOR SLIDE PER JOB CARD 72L80025001.
